Nonvanishing of a plurigenus of a threefold of general type
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 603-613
Printed December 1, 2003
Dong-Kwan Shin
Konkuk University
Abstract : When $X$ is a threefold of general type, it is well known $h^0(X,\cx(nK_X))\geq 1$ for a sufficiently large $n$. When $\ex>0 $, it is not easy to obtain such an integer $n$. A. R. Fletcher showed that $h^0(X,\cx(nK_X))\geq 1$ for $n=12$ when $\ex=1$. We introduce a technique different from A. R. Fletcher's. Using this technique, we also prove the same result as he showed and have a new result.
Keywords : threefold of general type, plurigenus
MSC numbers : 14J17, 14J30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd